# SDR CALA2017090102975

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Fitting
- Part number: D55471000018N
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER AFT HOIST POINT DISBONDED AND LOOSE. REPAIRED THE RUDDER IAW TD 80340786/005 A AND SRM 51-77-11.
